# SDR DHL200070929C

- Difficulty date: July 22, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD FUSELAGE STA 1183 RT LOWER 20 IN FROM RT CORNER FOUND DITCH PAN CRACKED.  (BETWEEN RBL 24.7 AND RBL 45.5).  REMOVED PAN PER SRM 51-30-2.  CLEANED AREA TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED NEW DITCH PAN PER SRM 51-30-2.  TREATED AND PRIMED PAN PER SRM 51-10-2.
